Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 382, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 13, 2017, 3:28 PM MDT for Union County, New Mexico. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2017, 3:28 PM MDT (21:28 UTC)
- Expired
- Aug 13, 2017, 4:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Amarillo radar (KAMA), 189 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 3:49 PM MDT | TSTM WND DMG | Seneca, NM | |
| Aug 13, 3:49 PM MDT | HAIL 0.75 | Seneca, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 2:41 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted.
909
WUUS55 KABQ 132128
SVRABQ
NMC059-132215-
/O.NEW.KABQ.SV.W.0382.170813T2128Z-170813T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
328 PM MDT SUN AUG 13 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Union County in northeastern New Mexico...
* Until 415 PM MDT.
* At 328 PM MDT, a severe thunderstorm was located over Seneca, or 15
miles north of Clayton, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Seneca and Moses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3650 10304 3633 10304 3632 10305 3668 10326
3677 10307 3670 10300 3650 10300
TIME...MOT...LOC 2128Z 327DEG 18KT 3667 10312
HAIL...1.50IN
WIND...60MPH
$$
442 follow-up statements
081
WWUS55 KABQ 132145
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
345 PM MDT SUN AUG 13 2017
NMC059-132215-
/O.CON.KABQ.SV.W.0382.000000T0000Z-170813T2215Z/
Union-
345 PM MDT SUN AUG 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL UNION COUNTY...
At 345 PM MDT, a severe thunderstorm was located over Seneca, or 12
miles northeast of Clayton, moving southeast at 20 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Seneca and Moses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 10304 3633 10304 3632 10305 3668 10326
3677 10307 3670 10300 3650 10300
TIME...MOT...LOC 2145Z 327DEG 17KT 3661 10308
HAIL...2.00IN
WIND...70MPH
$$
44294
WWUS55 KABQ 132211
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
411 PM MDT SUN AUG 13 2017
NMC059-132220-
/O.EXP.KABQ.SV.W.0382.000000T0000Z-170813T2215Z/
Union-
411 PM MDT SUN AUG 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION COUNTY WILL
EXPIRE AT 415 PM MDT...
The core of the storm which prompted the warning has moved
southeastward into Texas. Therefore the warning will be allowed to
expire. However small hail and gusty winds are still possible with
this thunderstorm east of a line from Senaca to Clayton.
A severe thunderstorm watch remains in effect until 1100 PM MDT for
northeastern New Mexico.
LAT...LON 3650 10304 3633 10304 3632 10305 3668 10326
3677 10307 3670 10300 3650 10300
TIME...MOT...LOC 2210Z 327DEG 18KT 3652 10301
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 11:55 AM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 13, 11:55 AM MDT, 3 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1155 AM MDT Sun Aug 13 2017 .AVIATION... 18Z TAF CYCLE Clouds building over the higher terrain of central and western NM will move southeast and develop into scattered -SHRA/TSRA thru the afternoon. Storms will produce strong outflow winds, heavy rainfall, and perhaps a brief cig/vsby restriction under the heaviest cores. Precip will focus over eastern NM aft 00Z as a northeasterly wind shift across the plains. SHRA/TSRA will likely continue well into the evening hours, followed by another round of low cigs from KLVS to KTCC aft 06Z. Guyer && .PREV DISCUSSION...253 AM MDT Sun Aug 13 2017... .SYNOPSIS... Showers and thunderstorms will favor central areas of the state today. Very dry air aloft will make it tough for storms to develop across northern New Mexico this afternoon. The one exception will be across the northeast highlands and northeast plains where enough low level moisture will remain for isolated strong to perhaps severe afternoon and evening storms. Dry west winds will make it difficult for showers and storms over the northwest quarter of the state Monday. Isolated activity is expected elsewhere. Dry west winds will continue Tuesday through Thursday, keeping storm chances mainly across eastern New Mexico. && .DISCUSSION... Isolated elevated convection continuing over northeast NM early this morning as a 60kt wind speed maxima remains over southern CO and far northern NM. This same speed max will shift south somewhat and result in a slight risk for severe thunderstorms across far northeast and east- central NM this afternoon and evening. Elsewhere on the southern end of the wly wind max, scattered showers and storms will develop this afternoon and move east at a good clip (~30kt). NAM12 continues to bring single digit RH values at 500mb over northwest and north- central NM this afternoon, making it pretty tough for any developing saturated updrafts to survive. Lowered shower/thunderstorm chances across the northern mountains as a result of this very dry air aloft. Dry west winds at all levels associated with a broad upper level trough moving ewd through the intermountain west take their toll Monday and especially beyond. West winds start to scour out low level moisture from the northwest quarter of the state Monday and across the western two thirds Tuesday through Thursday. Afternoon and evening thunderstorms will be hard to come by west of the central mountain chain Tuesday through Friday. A backdoor front is forecast to drop into eastern NM Friday as the above mentioned broad trough slides east, likely leading to more widespread convection across eastern NM and potentially sending low level moisture west of the central mountain chain Friday night. Meanwhile, the subtropical/Four Corners high begins rebuilding over southern NM Friday. ECMWF and to a lesser extent the GFS send the upper high ewd over TX next weekend. Both models bring an ely wave up from the southwest on day 9. High temperatures are forecast to be near average for mid August while low temperatures will likely be below average with the dry air moving in this week. Low temperatures flirting with the freezing mark are possible in the Moreno Valley (Eagle Nest and Angel Fire) Tuesday through Thursday mornings. 33 && .FIRE WEATHER... Once again, high dewpoints amidst the moist atmosphere and recent wetting storms have yielded excellent humidity recovery early this morning. A few showers are struggling to sustain themselves at this hour, mainly in northeast NM, and areas of low clouds and fog have also developed in the high humidity environment within east central to northeastern parts of the state. A disturbance aloft in UT is currently shifting east into CO, and this is expected to ignite storms, some of which may clip the far northeast corner of NM later today. Slightly drier air will hang back in north central to northwestern NM, but still most other zones are expected to observe scattered, if not numerous, showers and thunderstorms by late in the day. Any storms that develop in the eastern plains will have the potential to quickly turn strong to severe with large hail, gusty downburst winds, and heavy downpours. Temperatures will warm a few degrees in most areas this afternoon, bringing readings close to seasonal averages. This afternoon minimum relative humidity will be lowest, close to 20 percent, in the Four Corners region, but elsewhere readings should stay within a 30 to 50 percent range. High pressure in the upper levels of the atmosphere will re-situate itself over the Gulf Coast by Monday, staying more-or-less anchored for much of the rest of the week. Also on Monday, an upper level trough will move inland over the Great Basin in NV. Some drier air aloft will precede this upper feature, filtering into the northwestern and west central NM Monday. As the trough ejects a short wave toward the Rockies, it will send more drier air into western and central NM into Tuesday. Storm potential will consequently be reduced some in the far west on Monday, but more-so across central and western NM on Tuesday. In addition, moderate westerly breezes will return while dewpoints lower into the 30's and minimum RH falls back to the 15 to 25 percent range for many zones. Haines indices will also climb to 4 and 5 in much of the northwestern half of NM by Tuesday afternoon. As the aforementioned short wave trough overtakes the Rockies and moves into the Great Plains during the middle of the week, the drier air will be transported farther east, reducing storm chances more. For the remainder of the week, temperatures will stay within a few degrees of normal for mid August. A couple of weak back door fronts are advertised to flirt with the northeast quadrant of the state, one on Wednesday and another Thursday night into Friday. Any moisture rebounds from these fronts will be confined to fairly small spatial areas of northeastern NM, but could help with regenerating storms. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 13, 3:56 AM MDT, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 356 AM MDT Sun Aug 13 2017 NMZ501>540-141130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 356 AM MDT Sun Aug 13 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms across far northeast and east-central New Mexico this afternoon and evening. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms will favor areas near and south of Interstate 40 Monday afternoon and evening. Drier air from the west will keep thunderstorms confined mainly to the eastern plains Tuesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening for far northeast and east-central NM for severe storms. 33
In the hours before
Special weather statement, Aug 13, 2:24 PM MDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Albuquerque NM 224 PM MDT SUN AUG 13 2017 NMZ530-132100- Union County- 224 PM MDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL 300 PM MDT... At 224 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles west of Kenton, or 34 miles northeast of Des Moines, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Union County. && LAT...LON 3684 10303 3686 10334 3700 10335 3700 10304 TIME...MOT...LOC 2024Z 265DEG 10KT 3697 10327 44
Special weather statement, Aug 13, 2:51 PM MDT, 37 minutes before
Special Weather Statement National Weather Service Albuquerque NM 251 PM MDT SUN AUG 13 2017 NMZ530-132115- Union County- 251 PM MDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 315 PM MDT... At 251 PM MDT, Doppler radar was tracking a strong thunderstorm near Mount Dora, or 16 miles west of Clayton, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Mount Dora. && A severe thunderstorm watch remains in effect until 1100 PM MDT for northeastern New Mexico. LAT...LON 3644 10361 3658 10348 3647 10320 3625 10339 TIME...MOT...LOC 2051Z 306DEG 10KT 3647 10347 44
Local storm report, Aug 13, 3:04 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT SUN AUG 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM FLASH FLOOD 5 S ARABELA 33.51N 105.17W
08/13/2017 LINCOLN NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1702157
CMLSpecial weather statement, Aug 13, 3:14 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
314 PM MDT SUN AUG 13 2017
NMZ528-132145-
Far Northeast Highlands-
314 PM MDT SUN AUG 13 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 345 PM MDT...
At 314 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Ocate, or 15 miles north of Wagon Mound, moving
southeast at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
This storm will remain over mainly rural areas of northeastern Mora
and south central Colfax Counties.
This includes Interstate 25 between Mile Markers 392 and 405.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3632 10480 3621 10454 3600 10475 3612 10487
3613 10487 3613 10489 3618 10494 3617 10490
3614 10486 3615 10485 3619 10489 3622 10490
TIME...MOT...LOC 2114Z 308DEG 8KT 3621 10481
44Special weather statement, Aug 13, 3:16 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Albuquerque NM 316 PM MDT SUN AUG 13 2017 NMZ537-132145- De Baca County- 316 PM MDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY UNTIL 345 PM MDT... At 316 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles southwest of Fort Sumner. This storm was nearly stationary. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. This storm will remain over mainly rural areas of central De Baca County. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3426 10449 3443 10444 3443 10419 3416 10427 TIME...MOT...LOC 2116Z 284DEG 3KT 3433 10438 44
Special weather statement, Aug 13, 3:25 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
325 PM MDT SUN AUG 13 2017
NMZ512-513-516-132200-
Upper Rio Grande Valley-West Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristos above 9500 feet/Red River-
325 PM MDT SUN AUG 13 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAOS COUNTY UNTIL
400 PM MDT...
At 325 PM MDT, Doppler radar was tracking a strong thunderstorm near
Jaroso, or 15 miles north of Questa, moving southeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm along with heavy rain.
Locations impacted include...
Questa, Jaroso, Costilla, Amalia, Sunshine Valley, Cerro and Garcia.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3690 10528 3667 10557 3690 10584 3700 10573
3700 10555
TIME...MOT...LOC 2125Z 300DEG 21KT 3693 10566The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 6:17 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| Aug 12, 6:41 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Aug 12, 6:44 PM MDT | Special Weather Statement | ABQ | McKinley | 31 min |
| Aug 12, 7:03 PM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Aug 12, 7:17 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 88 min |
| Aug 12, 7:22 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Aug 12, 7:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Aug 12, 7:44 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 12, 8:00 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Aug 12, 8:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 30 min |
| Aug 12, 8:35 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 115 min |
| Aug 12, 8:40 PM MDT | Areal Flood Advisory | ABQ | Socorro | 95 min |
| Aug 12, 8:59 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Aug 13, 12:28 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Aug 13, 1:00 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Aug 13, 1:35 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Aug 13, 1:53 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Aug 13, 2:24 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Aug 13, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| Aug 13, 2:51 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Aug 13, 2:56 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Aug 13, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 56 min |
| Aug 13, 3:14 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Aug 13, 3:16 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| Aug 13, 3:25 PM MDT | Special Weather Statement | ABQ | Taos | 35 min |
| Aug 13, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 65 min |
| Aug 13, 3:32 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 58 min |
| Aug 13, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 41 min |
| Aug 13, 3:47 PM MDT | Areal Flood Advisory | ABQ | Union | 118 min |
| Aug 13, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 42 min |
| Aug 13, 3:54 PM MDT | Areal Flood Advisory | ABQ | De Baca, Quay | 111 min |
| Aug 13, 4:01 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 119 min |
| Aug 13, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 56 min |
| Aug 13, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 53 min |
| Aug 13, 4:35 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 115 min |
| Aug 13, 4:49 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Aug 13, 5:15 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Aug 13, 5:24 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 111 min |
| Aug 13, 5:34 PM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Aug 13, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 34 min |
| Aug 13, 5:53 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 112 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.